# SDR SWAA2015070741463

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 10,933 hours, 4,588 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER.  DURING FLAP RETRACTION LOW PRESS ILLUMINATED ON NR 2 ENG B HYD PUMP.  R & R NR 2 ENG HYD PUMP IAW AMM.
